# SDR MALA954642

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230790001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT NR 3084 - AFTER TAKEOFF IN MSP, THE BATTERY FAULT, BOTH BATTERY DISCONNECT, AND THE RIGHT GENERATOR FAIL LIGHT ILLUMINATED.  THE CREW PERFORMED TH QUICK REFERENCE CHECKLIST AND RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT STARTER/GENERATOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
